# SDR SWAA2020051144655

- Difficulty date: April 26, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 48,625 hours, 29,023 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT HORIZONTAL STAB RIB #4 STIFFNER #3. (200-008) / TRIMMED DAMAGE AT LT HORIZONTAL STABILIZER RIB #4; STIFFENER #3; DRILLED ALL REPAIR PARTS AND INSTALLED ANGLE; STIFFENER AND SHIMS. PER B737 SRM 55-10-09-2R-4 REPAIR 4
